C-Symplectic Complex and Riedemeister Torsion

Sozen Y.

1st International Conference on Analysis and Applied Mathematics (ICAAM), Gümüşhane, Turkey, 18 - 21 October 2012, vol.1470, pp.262-265 identifier identifier

  • Publication Type: Conference Paper / Full Text
  • Volume: 1470
  • Doi Number: 10.1063/1.4747691
  • City: Gümüşhane
  • Country: Turkey
  • Page Numbers: pp.262-265
  • Hacettepe University Affiliated: No


In this article, we define C-symplectic chain complex. We also present a formula for the Reidemeister torsion of a C-symplectic chain complex. We apply the formula to closed manifolds.